I am 5 ft 160 lbs age 56. I started Belviq 5 days ago. There is no change in my appetite. I have been very tired since going on it. I am on Wellbutrin. Prozac and Cymbalta. My Dr. Said to go off the Cymbalta, which I am tapering. I have 2 questions: 1. By when should Belviq start to work? I have read about so many people feeling the effects shortly after starting it.2) could my lack of response and extreme tiredness have to fo with interaction effects with my medications? Thank you for any help you can provide. Lisa.
- Cymbalta Drug Information
- Prozac Drug Information
- Wellbutrin Drug Information
- Belviq Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2013 • 2 answers
Updated 29 Sep 2015 • 1 answer
Updated 28 Mar 2017 • 2 answers
Updated 14 May 2018 • 4 answers
Will the effectiveness of my antidepressants change if I take it at night instead of in the morning?
Updated 13 Aug 2017 • 3 answers